About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 754701, 16 pages
http://dx.doi.org/10.1155/2011/754701
Research Article

Existence and Asymptotic Behavior of Positive Solutions of Functional Differential Equations of Delayed Type

Department of Mathematics, Faculty of Science, University of Žilina, 010 26 Žilina, Slovakia

Received 30 September 2010; Accepted 14 October 2010

Academic Editor: Elena Braverman

Copyright © 2011 J. Diblík and M. Kúdelčíková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Diblík and M. Kúdelčíková, “Existence and Asymptotic Behavior of Positive Solutions of Functional Differential Equations of Delayed Type,” Abstract and Applied Analysis, vol. 2011, Article ID 754701, 16 pages, 2011. doi:10.1155/2011/754701